# SDR UPS06846597

- Difficulty date: March 20, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,980 hours, 46,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Cracked
- Location: Fs 1730 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 15R IS CRACKED WHERE VERTICAL STAB ATTACHES STA 1740.  REMOVED CRACKED LONGERON SECTION AT STA 1730-1750 15R IAW SRM 51-01-21-0 AND SRM 53-02-02-0.  FABRICATED AND INSTALLLED LONGERON SPLICE SECTION AT STA 1730-1750 L15R IAW SRM 53-05-01-0, 53-02-02-0, 53-02-02, AND SRM 51-01-20D.
